A 48-year-old male asked:
Disclaimer

i was on zoloft 50mg buspar (buspirone) 10mg x2 a day trazadon 50mg i wasnt good doc add risperdal 0.25 make me feel good i stop trazadon and buspar (buspirone) i feel anxiou?

1 doctor answer
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience Pain Management
See a psychiatrist: Call your psychiatrist for medication adjustment tailored for your needs. There are many good medications for your condition. Take care.
Answered on Jun 12, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 48-year-old male asked:
Dr. Lynne Weixel
35 years experience Clinical Psychology
Work w/ provider: Glad you are doing very well. But, ALWAYS try to work w/ the provider when stopping a medication. That way, if any problems arise, they'll be addresse ... Read More
1
1 thank
A 48-year-old male asked:
Dr. James Lin
Dr. James Lin answered
50 years experience Urology
Here are some ...: Your use of multiple central-nerve drugs would surely affect erection and ejaculation, but I'm sure for reasons. Can Doc cure anyone? No. They just he ... Read More
A 48-year-old male asked:
Dr. Amanda Itzkoff
17 years experience Psychiatry
Multiple meds safe?: U mention that ur doc did prescribe all of the meds you've been instructed to take, so s/he knows of each med ur taking, and must feel that adding the ... Read More
A 48-year-old male asked:
Dr. Sheila Calderon
40 years experience Internal Medicine
Review this: Speak with your doctor about polypharmacy and see if you can get a referral to a psychiatrist to get you on the least amount of medications that will ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month